# SDR DALA2017032602501

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,886 hours, 37,527 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT TIE DOWN AT STA 1520 IS BENT UP ON ONE SIDE. AND CORROSION IS PRESENT. REMOVED AND INSTALLED NEW TIE DOWN PART AT STA 1520 THAT WAS  CORRODED IAW SRM 51-40-02 REMOVED, SRM 51-10-02 AND DRILLED IAW SRM 51-40-05 AND SRM 51-40-02 FOR INSTALL.
